# SDR ABXA20151125193

- Difficulty date: November 25, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 55,039 hours, 43,448 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Angle
- Part number: 114T316671
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 6 SLAT LOWER TE ATTACH ANGLE, LOCATED OUTBOARD OF OUTBOARD AUX TRACK IS CRACKED.  R & R ATTACH ANGLE, INSTALLED FASTENERS IAW SRM 51-40-02 PARAGRAPH 7D & 9B.  SDR INFORMATION CRACKED LENGTH .250, PN 114T3166-71, SN N/A, PART NAME ANGLE, EXACT FS & BS LOCATION ON ACFT FROM ISS 327, EXACT STRINGER & WS LOCATION ON ACFT NR 6 SLAT.  ACFT WAS GNDED.
